# SDR FOTR2019813804

- Difficulty date: November 22, 2010
- Submitted: November 22, 2010
- Operation: General aviation
- Filed by: Flightstar Aircraft Services LLC, repair station FOTR986N
- Aircraft: N713AA
- Make and model: Boeing 727223
- Aircraft serial: 22469
- Aircraft time: 46,048 hours, 35,978 cycles
- Engine: Pwa JT8D15
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 360 BEWTEEN STR 5L & 6L FRAME SPLICE HAS DRILL HOLE THROUGH RADIUS. REMOVED DAMAGED ANGLE IAW SRM 51-30-2 LOCATED & DRILLED NEW ANGLE PN AE727-2-360-11 IAW SRM 51-20-1 AND AET DWG AE727-0-360 REV H.  INSTALLED ANGLE AT BS 360 BETWEEN STR 5 & 6 LT IAW SRM 51-30-2.
